# SDR AALA201906039017

- Difficulty date: May 12, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION FLOOR BEAM -Y1292 BTW FR 12 TO FR 24 FWD GALLEY AREA (1 EA) L=0.561" W=0.274" D=0.070" CORRODED AREA. REPLACED FLOOR BEAM-Y1292(SEAT TRACK) AND FASTENERS LOCATED BTW FR 12 TO FR 24 FWD GALLEY AREA IAW A321 SRM 51-72-11 DWG D53112812 ADN DWG D53110920.
